Table of Contents
ISRN Mathematical Analysis
Volume 2012 (2012), Article ID 376832, 5 pages
http://dx.doi.org/10.5402/2012/376832
Research Article

Some Fixed Point Theorem for Expansive Type Mapping in Dislocated Metric Space

1Department of Mathematics, J.H. Govt. College Betul, Betul 460001, India
2Department of Mathematics, RKDF Institute of Science & Technology, Bhopal 462026, India

Received 25 August 2011; Accepted 11 October 2011

Academic Editor: G. L. Karakostas

Copyright © 2012 R. D. Daheriya et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. D. Daheriya, Rashmi Jain, and Manoj Ughade, “Some Fixed Point Theorem for Expansive Type Mapping in Dislocated Metric Space,” ISRN Mathematical Analysis, vol. 2012, Article ID 376832, 5 pages, 2012. doi:10.5402/2012/376832